MathSciNet Relay Station
MathSciNet bibliographic data
MR2352480 11Z05 (11M06 81T16)
Aref′eva, I. Ya.; Volovich, I. V. Quantization of the Riemann zeta-function and cosmology. Int. J. Geom. Methods Mod. Phys. 4 (2007), no. 5, 881–895.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement